# SDR 97ZZZM665

- Difficulty date: May 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N461AT
- Make and model: Boeing 737-2E1
- Aircraft serial: 20976
- System (JASC): 2710 · Aileron Control System
- Part: Pcu
- Part number: 654476114
- Condition: Cracked
- Location: Ailerons
- Stage of operation: LD
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

FLT 741 - MCO - LOST HYDRAULIC 'A' SYSTEM PRESSURE AFTER LANDING AND EXITING THE RUNWAY.  QTY WENT TO ZERO.  REPLACED 'A' SYSTEM AILERON PCU (PCU HOUSING FOUND TO BE CRACKED).  REPLACED 'A' SYSTEM MAIN HYDRAULIC FILTER.  NO EVIDENCE OF METAL CONTAMINATION WAS FOUND IN CASE DRAIN FILTER.  (M)
